# SDR USAA20090818SB137

- Difficulty date: August 15, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 6, 9, 10 AND 22 INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHTS ON SEAT ROWS 6, 9 & 22 AND RECONNECTED THE CONNECTOR AT SEAT ROW 10.  OPERATIONAL CHECK GOOD.
